# SDR T17A201710314026

- Difficulty date: October 24, 2017
- Submitted: October 31, 2017
- Operation: Air carrier
- Aircraft: N445CT
- Make and model: Raythn 400ARAYTHEON
- Aircraft serial: RK535
- Aircraft time: 6,401 hours, 4,760 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 45A21001663
- Part serial: RK535
- Condition: Cracked
- Location: Horiz Stab
- Part time: 6,401 hours, 4,760 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS FOUND IN DOUBLERS IN HORIZONTAL STABILIZER REAR SPAR WHILE COMPLETING SB 55-4162.  REPLACED RIBS ON H-STAB IAW AIR SERVICES DRAWING NR CAS-128-6200 REV B, STEPS 5-16 RECOMMENDED FOR APPROVAL ON FAA FORM 8110-3 DATED OCTOBER 12, 2017 & APPROVED BY AMOC L115W-14-754A DATED 08/16/2017.
